Piecewise deterministic processes following two alternating patterns

Nikita Ratanov, Antonio Di Crescenzo, Barbara Martinucci

Research output: Contribution to journalResearch Articlepeer-review

6 Scopus citations


We propose a wide generalization of known results related to the telegraph process. Functionals of the simple telegraph process on a straight line and their generalizations on an arbitrary state space are studied.

Original languageEnglish (US)
Pages (from-to)1006-1019
Number of pages14
JournalJournal of Applied Probability
Issue number4
StatePublished - Dec 1 2019

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Piecewise deterministic processes following two alternating patterns'. Together they form a unique fingerprint.

Cite this